# SDR SWAA2016121910611

- Difficulty date: November 26, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 41,625 hours, 24,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ZEE CHANNEL CORRODED BETWEEN BS 727+4 TO BS 847, LBL 21.0.  R&R ZEE CHANNEL IAW SRM.
